# SDR 2000ZZZX329

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N941F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47193
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door  Jamb
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON AFT LOWER CORNER OF THE FORWARD SERVICE DOOR.  DOOR JAMB CRACK COMING OUT OF AFT UPPER SCREW HOLE FOR SCUFF PLATE AND CORROSION UNDER SCUFF PLATE.  REPAIRED PER ECRA 941-53-098-2 REV A.
